Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 6, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at May 23, 2015, 12:23 PM CDT for 4 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2015, 12:23 PM CDT (17:23 UTC)
- Expired
- May 23, 2015, 3:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Collingsworth County, TX, Donley County, TX, Gray County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 117 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 12:45 PM CDT | FLASH FLOOD | 7 Sw Pampa, TX | WATER FLOWING ACROSS FM2300 4-8 INCHES DEEP |
| May 23, 3:00 PM CDT | FLASH FLOOD | 1 W Shamrock, TX | SOUTH SERVICE ROAD IMPASSABLE AND CLOSED ON I-40. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.4 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
193 WGUS54 KAMA 231723 FFWAMA TXC087-129-179-483-232030- /O.NEW.KAMA.FF.W.0006.150523T1723Z-150523T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1223 PM CDT SAT MAY 23 2015 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS... DONLEY COUNTY IN THE PANHANDLE OF TEXAS... GRAY COUNTY IN THE PANHANDLE OF TEXAS... WHEELER COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 330 PM CDT * AT 1223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF PAMPA TO 5 MILES NORTHWEST OF DODSON. DOPPLER RADAR INDICATES 2 TO AS MUCH AS 4 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST 6 HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CLARENDON... WELLINGTON... SHAMROCK... PAMPA... LELIA LAKE... HOWARDWICK... HEDLEY... GREENBELT LAKE... SAMNORWOOD... QUAIL... LUTIE... DOZIER... DODSON... WHEELER... TWITTY... NEW MOBEETIE... LELA... KELLERVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. && LAT...LON 3474 10000 3475 10109 3562 10108 3562 9999 $$ NF
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:57 AM CDT, 5 hours 26 minutes earlier.
Area forecast discussion, May 23, 6:57 AM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
657 AM CDT SAT MAY 23 2015
.AVIATION...
12Z TAFS...CLUSTER OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
EAST/NORTHEAST ACROSS THE PANHANDLES EARLY THIS MORNING...WITH MVFR
TO IFR CONDITIONS POSSIBLE IN THE PRECIPITATION. AFTER THE RAIN
ENDS...MAY SEE A PERIOD OF MVFR CIGS THIS MORNING BUT CONDITIONS ARE
EXPECTED TO EVENTUALLY IMPROVE TO VFR THIS AFTERNOON. THUNDERSTORMS
MAY REDEVELOP LATER THIS AFTERNOON...BUT BETTER CHANCES APPEAR TO BE
EAST OF THE TERMINALS SO WILL OMIT MENTION FROM TAFS FOR NOW.
KB
&&
.PREV DISCUSSION... /ISSUED 316 AM CDT SAT MAY 23 2015/
DISCUSSION...
THUNDERSTORM CHANCES THROUGH THE HOLIDAY WEEKEND CONTINUE TO CAPTURE
THE PRIMARY FOCUS OF THIS FORECAST. MOST WIDESPREAD THUNDERSTORM
ACTIVITY AND GREATEST THREAT FOR HEAVY RAIN/FLOODING IS EXPECTED
TODAY.
CONVECTION CONTINUES TO DEVELOP ACROSS EASTERN NM EARLY THIS
MORNING...AND HAS RECENTLY BEGUN TO EXPAND INTO FAR WEST
TX...INCLUDING THE WESTERN TX PANHANDLE. THIS AS LARGE SCALE FORCING
FOR ASCENT CONTINUES TO INCREASE AHEAD OF A CLOSED UPPER LOW CHURNING
ALONG THE UT/AZ BORDER AND AN EJECTING SHORTWAVE TROUGH. A
SOUTH/SOUTHEASTERLY LLJ HAS STRENGTHENED TO 40-50 KTS IN RESPONSE TO
HEIGHT FALLS AHEAD OF THE UPPER LOW. GREATEST CONVECTIVE DEVELOPMENT
THIS FAR HAS BEEN IN A CORRIDOR ACROSS EAST CENTRAL NM WHERE LOW-
LEVEL MASS/MOISTURE CONVERGENCE HAS BEEN MAXIMIZED NEAR THE TERMINUS
OF THE LLJ.
THUNDERSTORMS WILL CONTINUE TO EXPAND IN COVERAGE THIS MORNING AND
MARCH EAST ACROSS THE PANHANDLES. THE LLJ WILL GRADUALLY VEER TO MORE
SOUTHERLY...CONTINUING TO PUMP LOW-LEVEL MOISTURE NORTHWARD ACROSS
THE PANHANDLES AHEAD OF THE INCREASING DYNAMIC LIFT. GIVEN THE
DEGREE OF FORCING AND ABUNDANCE OF MOISTURE TO WORK WITH...STORMS
WILL LIKELY CONTINUE TO GROW UPSCALE INTO AN MCS AS THEY WORK ACROSS
THE AREA THIS MORNING. PWATS WILL INCREASE TO OVER AN INCH THIS
VIA STRONG LOW-LEVEL MOISTURE ADVECTION...AND HEAVY RAIN IS STILL
EXPECTED AS THE CONVECTION TRANSLATES ACROSS THE AREA. IN FACT SOME
OF THE STORMS OVER EAST CENTRAL NM HAVE ALREADY DUMPED OVER 2 INCHES
OF RAIN SINCE MIDNIGHT. THE FLASH FLOOD WATCH LOOKS ON TRACK AND WILL
NOT MAKE ANY CHANGES TO IT ATTM...ALTHOUGH WESTERN PORTIONS WILL
LIKELY BE ABLE TO BE CANCELLED EARLY. SOME SEVERE THREAT WILL ALSO
EXIST WITH THESE STORMS. MUCAPES ARE CURRENTLY IN THE 500-1000 J/KG
RANGE ACROSS THE SOUTHERN TX PANHANDLE...AND ELEVATED INSTABILITY IS
EXPECTED TO STEADILY INCREASE FROM SOUTH TO NORTH REACHING AROUND OR
SLIGHTLY OVER 1000 J/KG. EFFECTIVE BULK SHEAR IS MORE THAN SUFFICIENT
FOR STORM ORGANIZATION /40-50 KTS/...BUT THE SOMEWHAT LIMITED
INSTABILITY AND TENDENCY FOR CONVECTION TO GROW UPSCALE SHOULD
PRECLUDE WIDESPREAD SEVERE STORMS THIS MORNING. EXPECT HAIL AND
STRONG WINDS TO BE THE PRIMARY THREATS.
THE PRECIPITATION WILL TAPER OFF FROM WEST TO EAST THIS MORNING AS
THE MCS PROPAGATES EASTWARD. THEN WE/LL HAVE TO SEE HOW WELL THE
ATMOSPHERE RECOVERS THIS AFTERNOON FROM THE MORNING CONVECTIVE
OVERTURNING. SOME DRIER AIR WILL TRY TO ADVECT INTO THE FAR WESTERN
PANHANDLES THIS AFTERNOON AS SURFACE LOW PRESSURE DEEPENS OVER
SOUTHEAST CO. HOWEVER...AMPLE LOW-LEVEL MOISTURE WILL REMAIN IN
PLACE ACROSS THE REST OF THE CWA...SO IF WE SEE ENOUGH BREAKS IN THE
CLOUDS THIS AFTERNOON AND MID-LEVEL LAPSE RATES ARE NOT OVERLY
WEAKENED...MODEST INSTABILITY MAY DEVELOP THIS AFTERNOON. WIND SHEAR
WILL REMAIN STRONG...SO SOME STORMS COULD BE SEVERE DEPENDING ON THE
DEGREE OF INSTABILITY. MOST OF THE THUNDERSTORM ACTIVITY SHOULD MOVE
EAST OF THE AREA BY MIDNIGHT TONIGHT.
ON SUNDAY...STORM COVERAGE SHOULD BE MORE LIMITED WITH THE BETTER
CHANCES FOCUSED ACROSS THE CENTRAL AND EASTERN PANHANDLES AS DRIER
AIR WORKS INTO THE WESTERN PANHANDLES AS THE UPPER LOW LIFTS
NORTHEAST ACROSS THE CENTRAL ROCKIES. FORCING WILL BE WEAKER AND
SHEAR LOOKS TO BE WEAKER AS WELL...BUT PLENTY OF INSTABILITY STILL
ACROSS THE EASTERN HALF OF THE AREA FOR SOME SEVERE RISK. HEADING
INTO MEMORIAL DAY...A WEAKER SHORTWAVE PIVOTING AROUND THE PARENT
UPPER TROUGH COULD KICK OFF SOME ISOLATED/SCATTERED STORMS. SHEAR
WILL BE WEAKER BY THEN...BUT INSTABILITY STILL DECENT FOR SOME
STRONG/POSSIBLY SEVERE CONVECTION.
CHANCES FOR MORE ORGANIZED/WIDESPREAD CONVECTION WILL DECREASE EARLY
NEXT WEEK...BUT THEN PICK RIGHT BACK UP BY MID TO LATE WEEK AS THE
NEXT UPPER TROUGH APPROACHES.
KB
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...DONLEY...
GRAY...HEMPHILL...HUTCHINSON...LIPSCOMB...OCHILTREE...
OLDHAM...POTTER...RANDALL...ROBERTS...WHEELER.
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
BEAVER.
&&
14/08Hazardous weather outlook, May 23, 3:40 AM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 340 AM CDT SAT MAY 23 2015 OKZ001>003-TXZ001>020-232100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 340 AM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST ACROSS THE PANHANDLES THIS MORNING. THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO FLOODING OR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR ROUGHLY THE SOUTHEAST HALF OF THE COMBINED PANHANDLES THROUGH LATE THIS EVENING. SOME OF THE STORMS COULD BECOME SEVERE THIS MORNING...WITH LARGE HAIL UP TO PING PONG BALL SIZE AND DAMAGING WINDS AROUND 60 MPH THE PRIMARY HAZARDS. ADDITIONAL THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AND EVENING...WHICH COULD BE SEVERE. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE PRIMARY THREATS...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAIN WILL REMAIN POSSIBLE WITH THESE STORMS AS WELL...WHICH COULD LEAD TO ADDITIONAL FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. INTERMITTENT THUNDERSTORM CHANCES WILL CONTINUE ACROSS AT LEAST PORTIONS OF THE PANHANDLES THROUGH FRIDAY. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. KB
In the hours before
Local storm report, May 23, 11:36 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1136 AM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD LEFORS 35.44N 100.81W
05/23/2015 GRAY TX TRAINED SPOTTER
FLOODING ON THUT CREEK WAS MAKING PARTS OF 1ST AND 2ND
STREETS IMPASSABLE AS WELL AS COUNTY RD 17. WATER WAS
CLOSE TO REACHING HWY 273.
&&
EVENT NUMBER AMA1500456
FENNERLocal storm report, May 23, 11:43 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1143 AM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 11 N HEREFORD 34.98N 102.40W
05/23/2015 DEAF SMITH TX TX DOT
1062 CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER AMA1500457
MJGLocal storm report, May 23, 11:45 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1145 AM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 17 W HEREFORD 34.82N 102.70W
05/23/2015 DEAF SMITH TX TX DOT
2298 SOUTH OF 1058 CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER AMA1500458
MJGLocal storm report, May 23, 11:47 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1147 AM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 23 W HEREFORD 34.82N 102.80W
05/23/2015 DEAF SMITH TX TX DOT
SH214 SOUTH OF 1058 CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER AMA1500459
MJGLocal storm report, May 23, 11:58 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1158 AM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD 8 NW CANYON 35.06N 102.02W
05/23/2015 RANDALL TX TRAINED SPOTTER
1-2 FEET OF WATER FLOWING ACROSS 2219 6 MILES WEST OF
2590. DEBRIS ALSO COVERING ROADWAY.
&&
EVENT NUMBER AMA1500460
MJGLocal storm report, May 23, 12:01 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1201 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM FLASH FLOOD 5 NNW CANYON 35.04N 101.95W
05/23/2015 RANDALL TX TRAINED SPOTTER
1-2 FEET WATER FLOWING ACROSS FM 2590 AT WEST ROCKWELL
ROAD.
&&
EVENT NUMBER AMA1500461
MJGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 2:28 AM CDT | Special Weather Statement | AMA | Oldham | 47 min |
| May 23, 3:05 AM CDT | Special Weather Statement | AMA | Hartley | 25 min |
| May 23, 3:14 AM CDT | Special Weather Statement | AMA | Oldham | 16 min |
| May 23, 3:20 AM CDT | Areal Flood Advisory | AMA | Hartley, Oldham | 3 hr |
| May 23, 3:29 AM CDT | Special Weather Statement | AMA | Hartley | 46 min |
| May 23, 3:41 AM CDT | Special Weather Statement | AMA | Deaf Smith | 34 min |
| May 23, 4:05 AM CDT | Special Weather Statement | AMA | Dallam | 40 min |
| May 23, 4:10 AM CDT | Special Weather Statement | AMA | Deaf Smith, Oldham | 50 min |
| May 23, 4:20 AM CDT | Areal Flood Advisory | AMA | Deaf Smith, Hartley, Oldham | 2 hr |
| May 23, 4:43 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 32 min |
| May 23, 4:51 AM CDT | Special Weather Statement | AMA | Moore | 24 min |
| May 23, 4:59 AM CDT | Special Weather Statement | AMA | Carson, Potter, Randall | 46 min |
| May 23, 5:09 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 51 min |
| May 23, 5:18 AM CDT | Areal Flood Advisory | AMA | Deaf Smith, Moore, Oldham, Potter, Randall | 3 hr |
| May 23, 5:29 AM CDT | Special Weather Statement | AMA | Hansford, Hutchinson | 31 min |
| May 23, 5:43 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 47 min |
| May 23, 5:57 AM CDT | Special Weather Statement | AMA | Carson | 33 min |
| May 23, 6:04 AM CDT | Special Weather Statement | AMA | Hutchinson | 26 min |
| May 23, 6:21 AM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham | 3 hr |
| May 23, 6:28 AM CDT | Special Weather Statement | AMA | Gray, Ochiltree, Roberts | 47 min |
| May 23, 6:30 AM CDT | Areal Flood Advisory | AMA | Carson, Hutchinson | 3 hr |
| May 23, 6:43 AM CDT | Flash Flood Warning | AMA | Potter, Randall | 4 hr |
| May 23, 6:49 AM CDT | Flash Flood Warning | AMA | Deaf Smith | 5 hr |
| May 23, 6:59 AM CDT | Special Weather Statement | AMA | Gray, Hemphill, Lipscomb, Ochiltree, Roberts, Wheeler | 46 min |
| May 23, 7:01 AM CDT | Areal Flood Advisory | AMA | Carson, Gray, Hutchinson, Roberts | 4 hr |
| May 23, 7:46 AM CDT | Special Weather Statement | AMA | Hemphill, Wheeler | 44 min |
| May 23, 8:26 AM CDT | Areal Flood Advisory | AMA | Moore, Potter, Randall | 3 hr |
| May 23, 8:36 AM CDT | Special Weather Statement | AMA | Collingsworth, Hemphill, Wheeler | 39 min |
| May 23, 8:52 AM CDT | Areal Flood Advisory | AMA | Hansford, Ochiltree, Sherman | 3 hr |
| May 23, 9:18 AM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Hemphill and 3 more | 3 hr |
| May 23, 9:28 AM CDT | Special Weather Statement | AMA | Collingsworth, Wheeler | 47 min |
| May 23, 10:55 AM CDT | Flash Flood Warning | AMA | Potter, Randall | 3 hr |
| May 23, 11:01 AM CDT | Special Weather Statement | AMA | Armstrong, Carson | 44 min |
| May 23, 11:37 AM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| May 23, 12:15 PM CDT | River Flood Warning | AMA | Wheeler | 21 hr |
| May 23, 12:37 PM CDT | Areal Flood Advisory | AMA | Armstrong, Carson | 3 hr |
| May 23, 1:35 PM CDT | River Flood Warning | AMA | Collingsworth | 17 hr |
| May 23, 2:53 PM CDT | Special Weather Statement | AMA | Randall | 22 min |
| May 23, 3:05 PM CDT | Flash Flood Warning | AMA | Potter, Randall | 3 hr |
| May 23, 3:12 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 31 min |
| May 23, 5:24 PM CDT | Areal Flood Advisory | AMA | Armstrong | 4 hr |
| May 23, 5:32 PM CDT | Special Weather Statement | AMA | Armstrong | 28 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.